# SDR F3LA200800587

- Difficulty date: August 25, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 25,228 hours, 10,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6041
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE 104231.  DURING EXIT CHECK, INSPECTION NOTED LT FORWARD EMERGENCY POWER SUPPLY UNIT FAILED EMERGENCY LIGHTS TEST.  MX R&R LT FORWARD EMERGENCY POWER SUPPLY UNIT IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 33-51-38-400-001.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
